# SDR COEA2015073001711

- Difficulty date: July 30, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N711FX
- Make and model: Cessna 208B
- Aircraft serial: 0433
- Aircraft time: 9,951 hours, 11,807 cycles
- Engine: Pwa PT6A114A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 26060154
- Part serial: H1311129
- Condition: Faulty
- Location: Cockpit
- Part time: 397 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK FLIGHT 8801.  JUST AFTER TAKEOFF, THE OIL PRESSURE INCREASED TO THE RED LINE ON THE INDICATOR.  DECIDED TO RETURN TO THE RAMP & DID AN AIR TURN BACK.  NO EMERGENCY WAS DECLARED.  TROUBLE SHOT & REPLACED THE OIL PRESSURE & TEMPERATURE INDICATOR.  OPERATIONS CHECKED & ENGINE RUNS GOOD.  AIRCRAFT RETURNED TO SERVICE.
